Abstract:
A limit theorem is proved for branching processes with immigration under the condition that the immigration process is wide sense stationary.
Citation:
S. V. Nagaev, “A limit theorem for branching processes with immigration”, Teor. Veroyatnost. i Primenen., 20:1 (1975), 178–180; Theory Probab. Appl., 20:1 (1975), 176–179
This publication is cited in the following 7 articles:
I. Rahimov, S.O. Sharipov, “On deterministic approximation for nearly critical branching processes with dependent immigration”, Statistics & Probability Letters, 208 (2024), 110031
S. O. Sharipov, “On functional limit theorems for branching processes with dependent immigration”, Sib. elektron. matem. izv., 20:2 (2023), 755–772
V. Golomoziy, S. Sharipov, “On central limit theorems for branching processes with dependent immigration”, BKNUPhM, 2020, no. 1-2, 7
Ya. M. Khusanbaev, “On asymptotics of branching processes with immigration”, Discrete Math. Appl., 27:2 (2017), 73–80
Hongsong Guo, Mei Zhang, “A fluctuation limit theorem for a critical branching process with dependent immigration”, Statistics & Probability Letters, 94 (2014), 29
O. A. Butkovskii, “Limit Behavior of a Critical Branching Process with Immigration”, Math. Notes, 92:5 (2012), 612–618
I. S. Badalbaev, A. M. Zubkov, “Limit theorems for a sequence of branching processes with immigration”, Theory Probab. Appl., 28:2 (1984), 404–409